Please use this identifier to cite or link to this item:
Appears in Collections:Computing Science and Mathematics Journal Articles
Peer Review Status: Refereed
Title: A sharp lower bound for the least eigenvalue of the signless Laplacian of a non-bipartite graph
Authors: Cardoso, Domingos M
Cvetkovic, Dragos
Rowlinson, Peter
Simic, Slobodan K
Contact Email:
Keywords: Graph theory
Graph spectra
Line graph
Signless Laplacian
Least eigenvalue
Issue Date: Dec-2008
Publisher: Elsevier
Citation: Cardoso DM, Cvetkovic D, Rowlinson P & Simic SK (2008) A sharp lower bound for the least eigenvalue of the signless Laplacian of a non-bipartite graph, Linear Algebra and Its Applications, 429 (11-12), pp. 2770-2780.
Abstract: We prove that the minimum value of the least eigenvalue of the signless Laplacian of a connected non-bipartite graph with a prescribed number of vertices is attained solely in the unicyclic graph obtained from a triangle by attaching a path at one of its endvertices.
Type: Journal Article
DOI Link:
Rights: Made available under an Elsevier Open Archive user license: Articles published under an Elsevier user license are protected by copyright and may be used for non-commercial purposes. Users may access, download, copy, display, redistribute, adapt, translate, text mine and data mine the articles provided that users: •Cite the article using an appropriate bibliographic citation (i.e. author(s), journal, article title, volume, issue, page numbers, DOI and the link to the definitive published version on ScienceDirect) •Use the article for non- commercial purposes •Maintain the integrity of the article •Retain copyright notices and links to these terms and conditions so it is clear to other users what can and cannot be done with the article •Ensure that, for any content in the article that is identified as belonging to a third party, any re-use complies with the copyright policies of that third party This is a non commercial license where the use of published articles for commercial purposes is prohibited.
Affiliation: University of Aveiro
Mathematical Institute SANU
Mathematics - CSM Dept
Mathematical Institute SANU

Files in This Item:
File Description SizeFormat 
A sharp lower Open Archive.pdf149.21 kBAdobe PDFView/Open

This item is protected by original copyright

Items in the Repository are protected by copyright, with all rights reserved, unless otherwise indicated.

If you believe that any material held in STORRE infringes copyright, please contact providing details and we will remove the Work from public display in STORRE and investigate your claim.